# SDR CA140424014

- Difficulty date: April 17, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Skrsky S61N
- Aircraft time: 48,520 hours
- Engine: Ge CT581402
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Housing
- Part number: S6135200117
- Condition: Cracked
- Location: Transmission
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACKS WERE FOUND ON QTY 4 OF THE LUGS THAT ATTACH THE TOP HOUSING TO THE MAIN GEAR BOX.  THE CRACKS EXTEND FROM OTBD EDGE TO SCREW HOLES THAT ATTACH A REWORK SHIM TO THE LOWER SURFACE OF THE HOUSING. THE REWORK WAS CARRIED OUT IAW RDC P-RH98-126/D, AND INCORPORATED DURING AN O/H NOTE: MFG MM  SA 4045-80, CHAPTER 65-13-0 ALLOWS FOR UNLIMITED CRACKS IN THIS AREA.
